# SDR GTIA9901005

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Sealant
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT HORIZONTAL STABILIZER LIP EXTERIOR SURFACE THE SEALANT IS DAMAGE.  NOT REQUIRED HORIZONTAL STAB REMOVED AND REPLACED ON W/C A092A03M058.  (M)
